# SDR SIMA201114002

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 28,234 hours, 26,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4123 DURING PREFLIGHT INSPECTION THE CREW FOUND THE RIGHT EMERGENCY EXIT ROW DOME LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW EMB AMM TASKS 33-50-08-000-801-A AND 33-50-08-400-801-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
